# SDR REXA201000051

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 20,890 hours, 18,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON EXTENSION ALL 3 DOWN AND GREEN, PERFORMED OPS CHECK OF LANDING GEAR EXTENSION & RETRACTION SYSTEM IAW AMM 32-30-00.  OPC GOOD.  C/W PA 05-018A.
